Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1983, Volume 51, Issue 3

Efficient Exchange with a Variable Number of Consumers<575:EEWAVN>2.0.CO;2-5
p. 575-584

Urs Schweizer

The notion of a club efficient allocation, introduced in this paper, is shown to allow for a unifying treatment of rather disparate matters. The main result deals with the dual characterization of such allocations. The fundamental theorems of welfare economics, the limit theorem on the core, and a general version of a Henry George Theorem on the relationship between aggregate land rent and local public expenditures, all can be recovered as special cases of this paper's main result.

Log In To View Full Content